# SDR AALA006109

- Difficulty date: June 24, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR50447
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SNA - LAST 4 ROWS OF EMERGENCY LIGHTS ILLUMINATED IN LAST 15 MINUTES OF FLIGHT.  TURNING COCKPIT SWITCH OFF AND BACK TO ARM HAD NO EFFECT.  REPLACED BATTERIES FOR SEAT EMERGENCY LIGHTING CHECK OK.  (M)
